Ask an expert
Question

15 Mar 2003

Vaginal/anal thrush
Please help - I have recently had an operation and was put on to 1gram of Augmentin daily for 2 weeks. I am prone to thrush and started treating what I thought was that, with Canesten, 3 nights ago. The awkward part is that it has manifested around my anus- is this possible? I am in such discomfort and am about to leave for a beach holiday. Please suggest something if I am not on the right track already. I insert the cream vaginally nightly, and the cream topically although I haven't been as vigilant as I could. How long before I can resume intercourse with my husband?
Answer 321 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You can resume intercourse whenever you like, but your husband should use the cream as well.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9266 votes
No
66% - 17854 votes
Vote